Ye, however you might wanna make sure and wait for another person here to confirm it as I am not very confident. Better yet, why don't you contact the Medifast guys because they can answer you better...
Im scared to death of.
And am willing to take the side effects to.
I was too- honestly it wasn't nearly as bad as I thought it was going to be. I literally couldn't function on Remicade- they thought I had acquired drug-induced MS and I also had anaphylactic shock- so it was pretty major, but you sound like you are no where near that. I.
It keeps working for you and maybe the joint pain is just the cold weather or something. :) Good luck!!..
What?? drug induced ms?? havent heard that warning for.
...r you serious! how long did it take for that to happen? the reason I ask is because I have had all kinds of horrible reactions to most all the other crohns meds. specifically pancreatits. I'm one of those peeps that will get the worst reaction......may I ask what type of.
I had four doses of it total. I had anaphylactic shock on the second dose and by the third dose I was begging my doctor to look into what was going on neurologically. I had the j-pouch.
Sucks and it's scary especially when everything you do while living with colitis is to try to.
That very thing, but if you do end up there after trying everything else, just know that it really isn't as bad as all of us have it made out to be (not that it should be taken lightly or that I do take it lightly). And I've had a pretty crappy time compared to most people that I've talked to. Anyhow,.
You don't get to that point. I think the MS reaction with.
Is quite rare, as are some of the other side effects I had. Apparently drug companies only have to report something as a side effect if it has affected a certain percentage of patients taking it (and that percentage varies according to the seriousness of the side effect- death I think is one that must always be reported). Effed up if you ask me. The good news is I didn't have MS and have fully recovered neurologically...
You said that you've tried a lot of different things, right? I had two infusions of.
And was adamant about not having any more than that. That stuff tears apart your immune system which allows anything and everything to tear you apart afterwards if you ask me..
I also still have an issue with dry facial skin. It's been getting better over time slowly, but I had thought that to be on account of the.
That I was on.. did you ever take that? Or are you sure that it's the.
Yes, I'm pretty sure it is from the.
I have not been on the drug that you mentioned. The only thing is that I cannot be put on any other meds. The Remidade was the last resort for my Docs. I actually had an infusion today and told my nurse about my symptoms and she said that the joint pain and headaches are symptoms of.
Toxicity. She spoke with my doc and he said to just keep me on it because there is nothing else left...
I have not had any problems with my skin but am starting to have major bad headaches that just wont go away and hurt SO bad.i also am starting to notice very sore joints and bone sin genreal. for exsamp[le if i'm sitting on my knees for 15 minutes and try to get up it's like my legs wont "un bend" and the pain is terrible!my knees seem to be always "cracking" too. I am losing alot of hair from my head, but not awful.i am starting to think, and my husband, that I am becoming EXTREMELY forgetful...i cant recall where I placed things or what I said or did, it's really scareing me!i have not noticed that I catch the flu or cold really fast at all..which I thought for sure would happen with the immune system being "down",these are the only side effects I have noticed, and the bone problem is really worrrying me. i'm only 20 years old, never ever had problems like that before.i just had my fifth infusion, have not noticed much improvement at all, though my dodctor convinsed me that the improvement in my bowels (colonoscopy) was worth continueing.....??????..
My docs said the same thing. I have all of your symptoms too. It just get to a point where you trade one ailment to another. Quality of life for me was the winner...
And this is my story..
I've had about six infusions. I did notice that my knees began to crack. If I get down for any reason, it's very difficult to get up. If I sit in one position too long, my knees become stiff..
Then, suddenly, the.
Just stopped working. I was miraculously healed for about a month, but I was literally in my car on my way to work and I had to use the restroom and realized that I couldn't hold it..
It was downhill from there. I kept getting sicker and sicker and finally found myself in the hospital around Thanksgiving. During my nine day stay, they gave me another infusion at a double dose. When I received the first infusion, in the summer it began working IMMEDIATELY, this timeit didn't. I'm honestly not sure if it is working because I'm also on a high dose of steroids as well. I've noticed this time around that I have EXTREMELY dry skin now..
At this point, my biggest issue is that the med just stopped working on me. I've heard that it happens and am sad that I am one of those people..
Sorry for the long winded response!.